# SDR 2001F00403

- Difficulty date: August 12, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N424EX
- Make and model: Boeing 727134C
- Aircraft serial: 20042
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: M832481011
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE OIL QUANTITY WENT TO ZERO.  LOW OIL PRESSURE LIGHT ILLUMINATED WITH LOSS OF OIL PRESSURE.  COMPLIED WITH ENGINE SHUTDOWN CHECKLIST.  EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NR 1 ENGINE OIL BYPASS LINE LOOSE.  REPLACED O-RINGS AND RESECURED LINE.  LEAK CHECK AND OPERATIONAL CHECK NORMAL.  (M)
